# SDR SWAA2024013045741

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 65,073 hours, 38,942 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDE SKIRT CONTACTS THRESHOLD; UNABLE TO CLOSE DOOR PROPERLY.<[01] RE-TUCKED AED ESCAPE SLIDE Z-FOLD INTO SLIDE PACK IAW AMM INTRODUCTION STEP 2.B.;[02] VERIFIED CORRECTIVE ACTION ITEMS; DOOR OPENS AND CLOSES PROPERLY; AND MEASUREMENT FIELDS CARD COMPLETE.
